# SDR ABXA000045

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59134383
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON THE LEFT WING TRAILING EDGE INBOARD LOWER BONDED DOUBLER.  REPLACED BONDED DOUBLER.
